# SDR ABXA2014030537

- Difficulty date: March 5, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431
- Aircraft time: 61,133 hours, 45,807 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 114T221020
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 9 SLAT OTBD AUXILIARY TRACK INBD LOWER PANEL ATTACH STRUT CORRODED AROUND NUTPLATES.  R & R SLAT OTBD AUXILIARY TRACK INBD LOWER PANEL ATTACH STRUT IAW SRM 51-10-02.  SDR INFO CORRODED, PN 114T2210-20, SN N/A, PART NAME LE STRUT, STR & WS LOCATION FROM LES 624.  ACFT WAS GROUNDED.
